13-10-2018 11:56 PM
13-10-2018 08:29 PM
Hi there Nom,
I am on day 10 after treatment and from tomorrow I am going to start taking vitamin supplement as I can feel the skin getting more fragile. Vitamin c is very good for healing the skin. x
13-10-2018 08:03 PM - edited 13-10-2018 08:05 PM
I was warned that the effects of the radiotherapy would peak after treatment at between 12-14 days, and they were right, it got very painful, esprecially the area under the breast. I was told to use Polymem dressings,(not sure if these are the ones you already have, if so, I apologise) - a type of foam non adhesive square that I tucked under the bra so skin no longer touched skin, they are good, the foam has some sort of ingredient that draws out the fluid and heals... see if your BCN or Rads Unit will supply them, also Medihoney barrier cream, it was excellent for me, so soothing.
Please remember, (don’t make my mistake.. 😏)...and keep up your fluid intake during this time too, it’s important, was also told to go braless where possible to let the air circulate !
It’s awful, isn’t it, but very normal unfortunately, just another of the trials that we have to go through with this horrible thing ...are you taking any painkillers ? I took ibuprofen and it did help a little.
Hope you feel better soon
13-10-2018 07:22 PM